# SDR UHLA201508150622

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,112 hours, 16,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST, 3RD, AND 4TH RT PHOTOLUMINESCENT STRIPS NEED REPLACED.  R & R 1ST, 3RD, AND 4TH PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
